COVID-19 UPDATE: We continue to do our best to offer you great service and affordable medications, but our service standards have been unavoidably impacted. LEARN MORE >

Beechams All-in-One Cough Syrup (Acetaminophen (Paracetamol) / Guaifenesin / Phenylephrine Hydrochloride)

Beechams All in One Syrup
500mg/200mg/10mg Syrup

Product of UK/EU. Shipped from United Kingdom of Great Britain and Northern Ireland.


Are you suffering from aches and pains, headache, fever, sore throat, and chesty coughs associated with a cold or the flu? If you’ve got a blocked nose or any of these symptoms, you’ll want Beechams All In One syrup for instant relief. Also known as Beecham’s cough syrup or Beecham cold and flu syrup, this liquid medicine helps relieve the most bothersome cold and flu symptoms.

With Beecham’s syrup, you get one liquid containing all the active ingredients needed to relieve your symptoms. Beecham’s cough syrup ingredients include1:

  • Paracetamol, a pain reliever that also helps reduce aches and fevers
  • Guaifenesin, an expectorant that helps loosen phlegm and attacks chesty coughs
  • Phenylephrine, a decongestant that helps you breathe more easily by unblocking your nose and sinuses

To be exact, each 20 ml dose of Beechams All In One syrup contains 500 mg of paracetamol, 200 mg of guaifenesin and 10 mg of phenylephrine hydrochloride.

Inactive ingredients in Beecham’s syrup include ethanol, sorbitol, and sodium.

Get effective relief of cold and flu symptoms with Beecham’s All In One syrup. It’s a non-drowsy alternative that helps relieve all the peskiest cold and flu symptoms, including chesty coughs, aches, pains, fever, headaches, and blocked noses and sinuses. You don’t have to suffer when you have Beecham’s cold and flu syrup.

As with our other cold and flu medications and prescription drugs, we offer Beecham’s syrup at a low, discounted price with quick turnaround times. Our customers rely on Drugmart.com to provide the medicines they need quickly and efficiently. We stock quality medications like Beecham’s All In One syrup from trusted Tier 1 pharmacy partners to help you save time and money.

Fight back against your cold and flu symptoms — order Beecham’s cold and flu syrup from Drugmart.com today.


The content on this page is for informational and educational purposes only and does not constitute professional medical advice. Patients should not use the information presented on this page for diagnosing a health-related issue or disease. Before taking any medication or supplements, patients should always consult a physician or qualified healthcare professional for medical advice or information about whether a drug is safe, appropriate or effective.